Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from Leukorrhea disease from 5 years. Remedy?

hi... i am a girl and my age is 18 i am patient of leikorreah and i am suffering from this disease for many years about 5 to 6.. but i am confuse like my problem is that when i hear, or watch any thing related to love in sense of kiss, huging etc a whitish fluid discharge from vagina and it irritates me i became tired of this disease and i have not told my parents plz do somethind i want to grt rid of this disaese ..
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Some amount of vaginal discharge is common in adolescent girls.
Have a gynecological check up to rule out any infection.
However, increased whitish discharge during sexual arousal is common.
IT is part of your sexuality and personality.
Please do not worry about it or pay excessive attention to it.
Take care.
Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor